Saturday, November 5, 2011

Cant it just be easy?

so I am on day 11 of daily meds for my headaches and the side effects are pretty awful, not sure I want this instead of headaches. I feel pretty bad.

what's a girl to do?

I am in contact with the doctor about the side effects and she is aware and has lessened the dose and has me taking them till Monday and will reevaluate whats going on then-- I also have another appointment on the 18th.

I am so weary of putting these drugs into my system that I KNOW do horrible things but yet I can't really live with the headaches either.

Please pray for something to give.

I would like to get back to some normalcy-- I would like to just feel like doing stuff with some consistency. I would like to not have headaches...

on the flip side I think the meds must have a weight suppressant of some sort because I do feel as though I am "hungry" less, now if only I was feeling better so that I don't eat out of boredom from just sitting and feeling bad--- which IS happening sometimes (although truthfully NOT that often, so that is great!)

1 comment:

Mommy of Two said...

Ugh I am so sorry you're still feeling like that. I am definitely praying- love you!